# SDR CAL960070

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16893
- Make and model: Doug DC-9-82
- Aircraft serial: 49392
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3812761
- Condition: Malfunctioned
- Location: Ac Tail
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 483 - DCA - OPERATING THE APU WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE.  THE APU SHUT DOWN DURING CLIMB-OUT OF BWI.  AN APU RESTART ATTEMPT WAS UNSUCCESSFUL.  THE AIRCRAFT WAS DIVERTED TO DCA WHERE IT MADE A NORMAL LANDING.  MAINTENANCE STARTED THE APU SEVERAL TIMES WHILE ON THE GROUND AT DCA.  THE FAULT COULD NOT BE DUPICATED.  (M)
